The role of regularity to reach the vector valued version of Caristi's fixed point theorem (JNCA) |
 |
Volume 16
|
Number 5
|
pp. 937-942
|
|
|
Continuous infinitesimal generators of a class of nonlinear evolution operators in Banach spaces |
Fatemeh Lael and Kourosh Nourouzi |
|
|
|
|
Key words |
Mathematices Subject Classification |
Vector valued metric space, correspondence, Caristi's theorem, cone, regularity
|
47H10 |
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|